Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 130, NWS Nashville, TN

April 27, 2011Cumberland County, Fentress County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 27, 2011, 7:54 AM CDT for Cumberland County, Fentress County, Tennessee. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2011, 7:54 AM CDT (12:54 UTC)
Expired
Apr 27, 2011, 8:30 AM CDT
In force
36 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Cumberland County, TN, Fentress County, TN

The radar

The Knoxville radar (KMRX), 130 km from the middle of the area, began a volume at 12:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 8:08 AM CDTTSTM WND DMG2 E Allardt, TNMULTIPLE TREES BLOWN DOWN...ONE ON A HOUSE TRAPPING A WOMAN INSIDE. ONE QUARTER OF PEOPLE IN EASTERN FENTRESS COUNTY ARE STILL WITHOUT POWER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 5:07 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 0.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -84 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-84 m²/s²
0-3 km storm-relative helicity
-38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

642 
WUUS54 KOHX 271254
SVROHX
TNC035-049-271330-
/O.NEW.KOHX.SV.W.0130.110427T1254Z-110427T1330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
754 AM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CUMBERLAND COUNTY IN MIDDLE TENNESSEE...
  SOUTHERN FENTRESS COUNTY IN MIDDLE TENNESSEE...

* UNTIL 830 AM CDT

* AT 753 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THE STORM WAS NEAR HIGH POINT...MOVING NORTHEAST AT 40
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  ALLARDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM WEDNESDAY MORNING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3636 8470 3633 8475 3633 8477 3629 8479
      3627 8487 3623 8487 3621 8489 3614 8489
      3606 8497 3618 8510 3621 8508 3652 8475
      3640 8467
TIME...MOT...LOC 1253Z 230DEG 35KT 3614 8500

$$

FORECASTER: 31
2 follow-up statements
611 
WWUS54 KOHX 271313
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
813 AM CDT WED APR 27 2011

TNC035-271323-
/O.CAN.KOHX.SV.W.0130.000000T0000Z-110427T1330Z/
CUMBERLAND TN-
813 AM CDT WED APR 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CUMBERLAND
COUNTY IS CANCELED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3636 8470 3633 8475 3633 8476 3641 8487
      3652 8475 3640 8467
TIME...MOT...LOC 1313Z 220DEG 60KT 3644 8473

$$

TNC049-271330-
/O.CON.KOHX.SV.W.0130.000000T0000Z-110427T1330Z/
FENTRESS TN-
813 AM CDT WED APR 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
FENTRESS COUNTY UNTIL 830 AM CDT...

AT 808 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
SOUTHEAST OF JAMESTOWN...MOVING NORTHEAST AT 70 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN FENTRESS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3636 8470 3633 8475 3633 8476 3641 8487
      3652 8475 3640 8467
TIME...MOT...LOC 1313Z 220DEG 60KT 3644 8473

$$

ROSE
937 
WWUS54 KOHX 271331
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
831 AM CDT WED APR 27 2011

TNC049-271341-
/O.EXP.KOHX.SV.W.0130.000000T0000Z-110427T1330Z/
FENTRESS TN-
831 AM CDT WED APR 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FENTRESS COUNTY
HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3636 8470 3633 8475 3633 8476 3641 8487
      3652 8475 3640 8467
TIME...MOT...LOC 1313Z 220DEG 60KT 3644 8472

$$

ROSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 3:52 AM CDT, 4 hours 2 minutes earlier.

Area forecast discussion, Apr 27, 3:52 AM CDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
352 AM CDT WED APR 27 2011

...LONG-TRACKED STRONG TO VIOLENT TORNADOES POSSIBLE IN
MIDDLE TENNESSEE TODAY...
...HEAVY RAINFALL IS EXPECTED TO CAUSE SOME AREA CREEKS, STREAMS
AND RIVERS TO REACH FLOOD STAGE...

.SHORT TERM...TRAINING OF HEAVY THUNDERSTORM RAINS ACROSS WESTERN
MIDDLE TENNESSEE CONTINUES TO INCREASE FLOOD POTENTIAL. THESE
HEAVY RAINS ARE FALLING ON GROUNDS THAT HAVE ALREADY BEEN SOAKED BY
REPEATED HEAVY RAIN EPISODES SINCE SUNDAY. FLASH FLOOD WARNINGS
ARE ALREADY IN EFFECT FOR A LARGE PART OF WESTERN MIDDLE TENNESSEE
AND ADDITIONAL FLASH FLOOD WARNINGS AND RIVER FLOOD WARNINGS WILL
LIKELY BE NEEDED AS THE DAY PROGRESSES. THIS IS A PARTICULARLY
DANGEROUS SITUATION FOR HEAVY RAINFALL ACROSS WESTERN MIDDLE
TENNESSEE TODAY...INCLUDING THE NASHVILLE METRO AREA. RAPID RISES
WILL LIKLEY OCCUR TODAY ALONG SOME AREA CREEKS AND STREAMS AND
THOSE LIVING NEARBY SHOULD CLOSELY MONITOR WATER LEVELS AND LISTEN FOR
ANY ADDITIONAL FLASH FLOOD OR FLOOD WARNINGS THAT MIGHT BE ISSUED
(SEE HYDROLOGY SECTION BELOW).

EXPECT THUNDERSTORMS WITH HEAVY RAIN TO CONTINUE THROUGH MUCH OF THE
EARLY MORNING HOURS, AND PROGRESS SLOWLY EASTWARD. HOWEVER, THINGS WILL
START TO RAPIDLY EVOLVE INTO A WIDESPRAD SEVERE WEATHER EVENT BY
LATE MORNING AND EARLYAFTERNOON, AS A STRENGTHENING LOW PRESSURE
AREA LIFTS NORTHEASTWARD FROM ARKANSAS ACROSS THE OHIO RIVER
VALLEY. A WARM FRONT IS FORECAST TO LIFT NORTHEASTWARD ACROSS
WESTERN PARTS OF OUR AREA BY EARLY AFTERNOON, ALLOWING SKIES TO
BECOME PARTLY SUNNY. THIS WILL LEAD TO RAPID DESTABILIZATION OF
THE AIR MASS AND RAPID SEVERE THUNDERSTORM GENERATION. EXPECT
ROTATING SUPER CELLS TO DEVELOP IN THE WARM SECTOR, WITH LONG-
TRACK DANGEROUS TORANDOES POSSIBLE, ESPECIALLY OVER SOUTHERN PARTS
OF THE MID STATE, WHERE SPC HAS PLACED A HIGH RISK FOR SEVERE
THUNDERSTORMS TODAY. RIGHT NOW, IT LOOKS LIKE THE PEAK OF THE
SEVERE WEATHER EVENT WILL OCCUR AROUND MID-AFTERNOON.

A MODERATE RISK FOR SEVERE STORMS COVERS THE MAJORITY OF NORTHERN
MIDDLE TENNESSEE TODAY. SO, ALL PARTS OF THE MID STATE ARE AT RISK
FOR A SIGNIFICANT SEVERE WEATHER OUTBREAK TODAY.

AFTER THE FRONT PASSES THIS EVENING, EXPECT SOME DRIER AND COOLER
AIR TO PUSH IN FROM THE WEST. A WEAK UPPER LEVEL SHORTWAVE ZIPS
THROUGH LATE THURSDAY AND EARLY THURSDAY NIGHT LEADING TO A SLIGHT
CHANCE FOR SHOWERS IN EXTREME NORTHERN SECTIONS. THERE WILL BE AT
LEAST A SMALL CHANCE FOR THUNDERSTORMS OVER NORTHWEST MIDDLE
TENNESSEE ON SUNDAY, BUT INCREASINGLY GREATER CHANCES FOR RAIN
AREA-WIDE SUNDAY NIGHT AND MONDAY.

.LONG TERM...AFTER A COLD FRONT PASSES MONDAY NIGHT, EXPECT
ANOTHER DRYING TREND FOR TUESDAY.

.HYDROLOGY...
CURRENT RADAR SHOWS MODERATE TO HEAVY RAINFALL OVER MANY AREAS WEST
OF I 65. THE HEAVIEST BAND HAS BEEN MOVING RATHER SLOWLY
EASTWARD...AND THIS HAS CAUSED SOME HEAVY RAINFALL AMOUNTS OF 2 TO
3 INCHES SINCE LAST EVENING. MUCH OF THE NW HAS ALREADY BEEN UNDER
A FLASH FLOOD WARNING...AND MORE WARNINGS WILL LIKELY BE ISSUED. WE
CONTINUE TO EXPECT THE NW TO BE HARDEST HIT WITH EVENT TOTALS
EXCEEDING 5 INCHES...WITH LOCALLY GREATER AMOUNTS.

THIS MASS OF RAINFALL WILL GRADUALLY WORK EAST NORTHEAST THROUGH THE
MORNING...AND ADDITIONAL FLASH FLOOD WARNINGS MAY BE NEEDED. THERE
WILL LIKELY BE A BREAK IN THE RAIN FOR MANY AREAS AROUND
MIDDAY...THEN HEAVY THUNDERSTORMS WILL RAMP UP THE FLASH FLOOD RISK
AGAIN IN THE AFTERNOON AND EVENING WITH ANOTHER 1 TO 3 INCHES OF
RAIN.

FALLEN RAIN AND EXPECTED RAINFALL BRING PORT ROYAL ON THE RED RIVER
TO MAJOR FLOOD STAGE EARLY THURSDAY MORNING. IT IS EXPECTED TO REACH
FLOOD STAGE THIS MORNING...SO WE AHEAD WITH A FLOOD WARNING FOR THAT
SITE.

GENERALLY MINOR FLOODING IS IN THE FORECAST ON PORTIONS OF THE
CUMBERLAND RIVER BELOW CHEATHAM DAM...THE HARPETH RIVER BELOW
BELLEVUE...THE DUCK RIVER BELOW CENTERVILLE...THE BUFFALO RIVER NEAR
LOBELVILLE...AND SHOAL CREEK NEAR IRON CITY. A FLOOD WATCH REMAINS
IN EFFECT FOR THESE SITES...AND ANY NEEDED UPGRADES TO WARNINGS WILL
BE ISSUED TODAY...WITH MOST EXPECTED TO REACH FLOOD STAGE AFTER
MIDNIGHT. MINOR FLOODING IS ALSO POSSIBLE ON THE TRIBUTARIES OF
THESE RIVERS...AS WELL AS LOCALIZED FLASH FLOODING.

LOCALIZED RAINFALL AMOUNTS IN EXCESS OF 6 INCHES ARE POSSIBLE
NORTHWEST MID TN...BUT WIDESPREAD EVENT TOTALS OF 3 TO 6 INCHES ARE
TO BE EXPECTED. THE FLOOD WATCH WILL CONTINUE...AND UPGRADES TO
FLOOD WARNINGS AND FLASH FLOOD WARNINGS ARE LIKELY FOR PARTS OF THE
AREA THROUGH THE DAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      80  51  70  48 / 100  50  10  05
CLARKSVILLE    78  46  68  46 / 100  50  20  20
CROSSVILLE     74  50  63  46 / 100  80  10  05
COLUMBIA       81  52  71  48 / 100  50  10  05
LAWRENCEBURG   81  51  69  48 / 100  40  10  05
WAVERLY        79  48  70  47 / 100  50  10  05

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR TNZ005>011-022>034-
056>066-075-077>080-093>095.

WIND ADVISORY FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING
FOR TNZ005>011-022>034-056>066-075-077>080-093>095.

&&

19
Hazardous weather outlook, Apr 27, 4:47 AM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
447 AM CDT WED APR 27 2011

TNZ005>011-022>034-056>066-075-077>080-093>095-281000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
447 AM CDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHERN
MIDDLE TENNESSEE TODAY AND THIS EVENING. A MODERATE RISK EXISTS
OVER MOST OF THE REMAINDER OF THE MID STATE.

LONG TRACKED STRONG TO VIOLENT TORNADOES ARE POSSIBLE TODAY AND
THIS EVENING... ALONG WITH DAMAGING STRAIGHT LINE WINDS...AND LARGE
HAIL.

HEAVY RAINFALL WILL LIKELY CAUSE SOME AREA CREEKS, STREAMS AND
RIVERS TO REACH...OR APPROACH...FLOOD STAGE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED. SPOTTER REPORTS
WILL BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

19

In the hours before

Special weather statement, Apr 27, 7:07 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
707 AM CDT WED APR 27 2011

TNZ079-271300-
GRUNDY-
707 AM CDT WED APR 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR GRUNDY COUNTY...

AT 707 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GRUETLI-LAAGER...OR 16 MILES WEST OF
DUNLAP...MOVING NORTHEAST AT 40 MPH.

WINDS OF BETWEEN 50 AND 55 MPH ARE EXPECTED WITH THIS STORM.

31
Local storm report, Apr 27, 7:20 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
720 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 AM     TSTM WND DMG     5 NE LIVINGSTON         36.44N 85.26W
04/27/2011                   OVERTON            TN   EMERGENCY MNGR

            MULTIPLE TREES BLOWN DOWN ON HWY 85.

&&

TJ
Local storm report, Apr 27, 7:24 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
724 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 AM     FLASH FLOOD      CENTERVILLE             35.79N 87.45W
04/27/2011                   HICKMAN            TN   EMERGENCY MNGR

            MULTIPLE ROADS FLOODED INCLUDING HWY 438, HWY 230, 48N
            AND DEFEATED CREEK. POND BROKE LOOSE ON KELLEY ROAD IN
            PLEASANTVILLE.

&&

TJ
Local storm report, Apr 27, 7:37 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
737 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 AM     TSTM WND DMG     1 NW MURFREESBORO       35.86N 86.41W
04/27/2011                   RUTHERFORD         TN   TRAINED SPOTTER

            SEVERAL TREES DOWN ON ST. ANDREWS DRIVE

&&

BW
Local storm report, Apr 27, 7:38 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
738 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 AM     TSTM WND DMG     2 E WATERTOWN           36.10N 86.10W
04/27/2011                   WILSON             TN   EMERGENCY MNGR

            HEAVY DAMAGE TO POWER POLES AND LINES.

&&

TJ
Local storm report, Apr 27, 7:41 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
741 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 AM     TSTM WND DMG     VIOLA                   35.54N 85.86W
04/27/2011                   WARREN             TN   EMERGENCY MNGR

            NUMEROUS TREES WERE BLOWN DOWN. DAMAGE CONCENTRATED NEAR
            VIOLA IN THE SOUTHWEST PART OF THE COUNTY.

&&

TJ

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 9:31 PM CDTTornado WarningOHXBenton, Humphreys, Perry59 min
Apr 26, 9:47 PM CDTRiver Flood AdvisoryOHXLawrence9 hr
Apr 26, 9:55 PM CDTTornado WarningOHXHickman, Perry50 min
Apr 26, 10:16 PM CDTTornado WarningOHXHickman, Lewis, Perry, Wayne59 min
Apr 26, 10:27 PM CDTSevere Thunderstorm WarningOHXBenton, Dickson, Hickman, Houston, Humphreys, Perry and 1 more33 min
Apr 26, 10:38 PM CDTTornado WarningOHXHickman, Perry37 min
Apr 26, 10:48 PM CDTTornado WarningOHXDickson, Hickman, Houston, Humphreys27 min
Apr 26, 11:04 PM CDTSevere Thunderstorm WarningOHXBenton, Hickman, Humphreys, Perry41 min
Apr 26, 11:09 PM CDTFlash Flood WarningOHXPerry3 hr
Apr 26, 11:14 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys, Perry46 min
Apr 26, 11:18 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery42 min
Apr 26, 11:22 PM CDTTornado WarningOHXDickson, Houston, Montgomery23 min
Apr 26, 11:31 PM CDTTornado WarningOHXDickson, Montgomery29 min
Apr 26, 11:42 PM CDTSevere Thunderstorm WarningOHXBenton, Dickson, Hickman, Humphreys27 min
Apr 26, 11:53 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery, Robertson55 min
Apr 27, 12:42 AM CDTSevere Thunderstorm WarningOHXRutherford16 min
Apr 27, 12:58 AM CDTAreal Flood WarningOHXBenton, Cheatham, Dickson, Hickman, Houston, Humphreys and 4 more20 hr
Apr 27, 1:43 AM CDTSevere Thunderstorm WarningOHXBenton, Hickman, Humphreys, Perry32 min
Apr 27, 1:46 AM CDTTornado WarningOHXHickman, Humphreys, Perry15 min
Apr 27, 2:18 AM CDTFlash Flood WarningOHXBenton, Cheatham, Dickson, Hickman, Houston, Humphreys and 4 more4 hr
Apr 27, 2:27 AM CDTRiver Flood WarningOHXMontgomery, Robertson57 hr
Apr 27, 4:07 AM CDTSevere Thunderstorm WarningOHXWayne23 min
Apr 27, 4:11 AM CDTSevere Thunderstorm WarningOHXWayne34 min
Apr 27, 4:52 AM CDTFlash Flood WarningOHXBenton, Cheatham, Dickson, Hickman, Houston, Humphreys and 6 more3 hr
Apr 27, 5:02 AM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Hickman, Lewis, Maury and 5 more16 hr
Apr 27, 5:06 AM CDTFlash Flood WarningOHXGiles, Lawrence, Lewis, Maury, Wayne16 hr
Apr 27, 5:10 AM CDTSevere Thunderstorm WarningOHXGiles, Marshall, Maury35 min
Apr 27, 5:16 AM CDTSevere Thunderstorm WarningOHXMarshall, Maury, Rutherford, Williamson29 min
Apr 27, 5:23 AM CDTSevere Thunderstorm WarningOHXGiles22 min
Apr 27, 5:28 AM CDTRiver Flood WarningOHXDavidson12 hr
Apr 27, 5:35 AM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Rutherford25 min
Apr 27, 5:38 AM CDTTornado WarningOHXBedford, Marshall, Rutherford, Williamson37 min
Apr 27, 5:54 AM CDTRiver Flood WarningOHXCheatham27 hr
Apr 27, 5:54 AM CDTRiver Flood WarningOHXDavidson, Williamson15 hr
Apr 27, 5:54 AM CDTRiver Flood WarningOHXWilliamson15 hr
Apr 27, 6:00 AM CDTTornado WarningOHXCannon, DeKalb, Rutherford, Smith, Wilson30 min
Apr 27, 6:06 AM CDTTornado WarningOHXBedford, Coffee, Grundy24 min
Apr 27, 6:18 AM CDTTornado WarningOHXJackson, Smith, Wilson27 min
Apr 27, 6:27 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon18 min
Apr 27, 6:31 AM CDTTornado WarningOHXCoffee, Grundy, Warren29 min
Apr 27, 6:35 AM CDTTornado WarningOHXClay, Jackson, Macon, Overton, Pickett, Smith44 min
Apr 27, 6:38 AM CDTTornado WarningOHXJackson, Overton, Putnam37 min
Apr 27, 6:42 AM CDTTornado WarningOHXDeKalb, Van Buren, Warren33 min
Apr 27, 6:53 AM CDTTornado WarningOHXCumberland, Grundy, Van Buren, Warren, White52 min
Apr 27, 6:59 AM CDTTornado WarningOHXFentress, Overton, Pickett31 min
Apr 27, 7:22 AM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam, White23 min
Apr 27, 7:26 AM CDTTornado WarningOHXCumberland, Van Buren, White29 min
Apr 27, 9:17 AM CDTRiver Flood WarningOHXBedford30 hr
Apr 27, 10:41 AM CDTTornado WarningOHXGiles, Lawrence, Marshall, Maury34 min
Apr 27, 11:06 AM CDTTornado WarningOHXGiles, Lawrence24 min
Apr 27, 11:06 AM CDTTornado WarningOHXGiles, Lawrence24 min
Apr 27, 11:14 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Giles, Marshall, Rutherford31 min
Apr 27, 11:19 AM CDTRiver Flood WarningOHXHickman4 days
Apr 27, 11:19 AM CDTRiver Flood WarningOHXPerry65 hr
Apr 27, 11:19 AM CDTRiver Flood WarningOHXLawrence25 hr
Apr 27, 11:29 AM CDTRiver Flood AdvisoryOHXBedford, Marshall34 hr
Apr 27, 11:29 AM CDTRiver Flood AdvisoryOHXMaury68 hr
Apr 27, 11:29 AM CDTRiver Flood AdvisoryOHXHumphreys5 days
Apr 27, 11:29 AM CDTRiver Flood AdvisoryOHXGiles56 hr
Apr 27, 11:29 AM CDTRiver Flood AdvisoryOHXGiles3 days
Apr 27, 11:37 AM CDTTornado WarningOHXBedford, Marshall23 min
Apr 27, 11:51 AM CDTTornado WarningOHXBedford, Cannon, Coffee, Rutherford24 min
Apr 27, 12:03 PM CDTFlash Flood WarningOHXBenton, Cheatham, Dickson, Hickman, Houston, Humphreys and 6 more9 hr
Apr 27, 12:03 PM CDTRiver Flood WarningOHXMontgomery50 hr
Apr 27, 12:06 PM CDTRiver Flood AdvisoryOHXDavidson43 hr
Apr 27, 12:08 PM CDTFlash Flood WarningOHXBedford, Giles, Marshall6 hr
Apr 27, 12:23 PM CDTAreal Flood WarningOHXCheatham, Dickson24 hr
Apr 27, 12:29 PM CDTSevere Thunderstorm WarningOHXCannon, Coffee, Cumberland, DeKalb, Grundy, Van Buren and 2 more46 min
Apr 27, 12:30 PM CDTAreal Flood WarningOHXStewart24 hr
Apr 27, 12:37 PM CDTTornado WarningOHXCoffee, Grundy38 min
Apr 27, 1:22 PM CDTSevere Thunderstorm WarningOHXGrundy8 min
Apr 27, 1:22 PM CDTTornado WarningOHXGrundy23 min
Apr 27, 1:48 PM CDTSevere Thunderstorm WarningOHXBedford, Giles, Marshall, Maury27 min
Apr 27, 2:14 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Marshall, Rutherford31 min
Apr 27, 2:45 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Warren, White30 min
Apr 27, 3:00 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Wayne30 min
Apr 27, 3:08 PM CDTSevere Thunderstorm WarningOHXDeKalb, Overton, Putnam, White22 min
Apr 27, 3:13 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Rutherford32 min
Apr 27, 3:25 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Pickett, Putnam, White50 min
Apr 27, 3:25 PM CDTTornado WarningOHXWayne35 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.